# SDR REXA2014081300763

- Difficulty date: August 9, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 22,069 hours, 19,578 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Fitting
- Condition: Gouged
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP CTR HINGE FITTING GOUGED NEAR HINGE POINT ON OTBD SIDE.  REPAIRED IAW SRM 57-00-00 & 57-54-00.
